Bulletin of the Japan Society for Industrial and Applied Mathematics
Online ISSN : 2432-1982
Movement of Hot Spots for the Heat Equation
Kazuhiro Ishige
Author information
JOURNAL FREE ACCESS

2010 Volume 20 Issue 1 Pages 25-36

Details
Abstract
We consider the heat equation in the N-dimensional Euclidean space R^N the half space of R^N or the exterior domain of a ball, and study the large time behavior of hot spots of the solutions. The large time behavior of hot spots depends on the shape of domains and the boundary conditions. Furthermore we study the large time behavior of hot spots of the solutions of the heat equation with a potential. Then we see that the behavior of hot spots depends on the behavior of positive stationary solutions at the spacial infinity.
Content from these authors
© 2010 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top